MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; FALL PREVENTION KIT WITH LOGO

MEDLINE INDUSTRIES INC.; FALL PREVENTION KIT WITH LOGO
Catalog Number DYKF1045
Health Effect - Clinical Code Fall (1848)
Date of Event 10/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Email received by facility representative, clinical project manager, osf healthcare saint francis medical center, with additional information related to this incident.Reporter states a gait belt clasp broke while assisting an (b)(6) male patient from his bed to a chair.Reporter states, "the patient reached forward slightly which is when the gait belt clasp broke" patient fell and may have hit his head.Reporter states, the facility followed "post fall procedure" and patient transported to the local emergency room.A cat scan was completed (the results are unknown).Reporter states, "patient was admitted as an inpatient at the time of the event for observation." date of discharge is unknown.Patient was discharged to his home.The sample has not been returned for evaluation.No further information is available at this time.Due to the nature of the reported incident and in abundance of caution, this medwatch is being filed.No further information is available at this time.If any further relevant information is identified or obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported a gait belt clasp broke while assisting patient from the bed to the chair.Patient fell and hit his head.Patient was admitted to the local hospital observation and cat scan was completed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Changed/additional information added.G6 type of report: follow-up.H3 device evaluated by manufacturer: yes, evaluation summary attached.H10 investigation report reads as follows: (b)(6) 2020, "the reported issue of gait belt broke was confirmed.The root cause was due to a vendor product issue.Scar-00079 was issued to the vendor in regards to this issue.Trending shows one previous report of this issue for this kit within the past year, but the in the previous report a different gait belt was being used in the kit and there were no reports of a patient falling.Ok to close.".

Common Device Name
FALL PREVENTION KIT WITH LOGO
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key10771459
Report Number1417592-2020-00107
Device Sequence Number17174745
Product Code FMR
UDI-Device Identifier10889942865062
UDI-Public10889942865062
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYKF1045
Device Lot Number20EBO0674A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/06/2020
Supplement Date Received by Manufacturer10/06/2020
Initial Report FDA Received Date11/02/2020
Supplement Report FDA Received Date11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age84 YR
Patient Weight51